# SDR AALA202112065484

- Difficulty date: December 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737*
- Aircraft serial: 40766
- Aircraft time: 30,379 hours, 12,615 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT GALLEY SERVICE DOOR HANDLE VERY LOOSE IN CLOSED POSITION. TIGHTENED HANDLE PER AMM 52-13-00.
